# SDR IPXA2025101081235

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,794 hours, 19,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT OPEN ELECTRICALLY.  REPOSITIONED REAR FACING COURIER SEATS TO RETRACTED POSITION, OPERATED L1 DOOR ELECTRICALLY SEVERAL TIMES.  NO FAULTS NOTED.
